# SDR SWAA2023070352641

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 BS371 WL208.<[01] VERIFIED APPLICABILITY FOR 737-700 SRM 53-00-52-1A-1. REMOVED CORROSION FROM PASSENGER CABIN SEAT TRACK AT LBL 25 WL 208 BS371 L: 2' W: .90' D:.060' ON WELL; FOUND SEAT TRACK TO BE OUT LIMITS PER SRM 53-00-52-1A-1 FIG. 103. USED TOOLS ID: ATS1738 S/N UNKNOWN DUE: 10/2023.;[02] UPDATED MEASUREMENT FIELD;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.   VERIFIED MEASUREMENTS TABLE.;[04] REMOVED ALL FASTENER FROM BS370-480 LBL25 COMMON TO FLOOR BEAM EXCEPT AT INTERCOSTAL AT BS380-400 PER SRM 51-40-02-0G-0.;[05] REMOVED PASSENGER CABIN SEAT TRACK FROM BS370-480 LBL25 PER SRM 51-40-02-0G-0.;[06] RECEIVED NEW SEAT TRACK FROM TOOL ROOM P/N: 143A5310U109 S/N:BN374192. LOCATED AND DRILLED NEW SEAT TRACK PER SRM 51-40-05-0G-0 AND BOEING DWG: 143A5300. REQUEST OK TO INSTALL.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. OKAY TO INSTALL SEAT TRACK.;[08] STARTED INSTALLING PASSENGER CABIN SEAT TRACK LBL25 BS370-480 PER SRM 51-40-02-0G-0 AND DWG:143A5300.;[09] INSTALLED CABIN SEAT TRACK AT BS 370-480 LBL 25 IAW SRM 51-40-02-0G-0; DWG 141A5300.;[10] VERIFIED CORRECTIVE ACTION 8 AND 9;[11] VERIFIED JOB COMPLETE
